# SDR HEEA108295

- Difficulty date: March 2, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 189 hours
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 9255001828102
- Condition: Inoperative
- Location: Nr 2 Fire Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE LIGHT ILLUMINATED VERY BRIEFLY WITH THE FIRE AUDIO, A FEW SECONDS LATER CAME ON FOR A LONGER DURATION - APPROX. 10 SEC.  BROUGHT NR 2 THROTTLE BACK TO IDLE AND PREPARED TO EXECUTE THE FIRE EMERGENCY PROCEDURE.  JUST PRIOR TO PUSHING THE  FIRE BUTTON, THE LIGHTS ALL WENT OUT AND THE AUDIO STOPPED.  REQUESTED PRIORITY HANDLING FROM THE TOWER, AND PROCEEDED WITH THE APPROACH. DURING THE APPROACH, THE FIRE LIGHT AND AUDIO CAME ON AND WENT OFF SEVERAL MORE TIMES, EACH TIME GOING OFF JUST  PRIOR TO US EXECUTING THE EMERGENCY PROCEDURE.  HAD TOWER GIVE A VISUAL CONFIRMATION THAT THERE WAS NO SMOKE OR FIRE.  DID NOT FIRE THE BOTTLE, AND PRIOR TO LANDING, BROUGHT NR 2 ENGINE BACK ONLINE FOR A NORMAL LANDING.
